General Letters in Mathematics

Volume 2 - Issue 1

Global Properties of the Solution of the Einstein-Maxwell-Boltzmann-Scalar Field System with Pseudo-Tensor of Pressure on a Bianchi Type I Space-Time
Noutchegueme Norbert , Dongo David , Djiofack Francis Etienne


Repeat Codes, Even Codes, Odd Codes and Their Equivalence
Mustafa Özkan , Figen Öke


Bibliographic Information Email: DOI: 10.31559/GLM ISSN 2519-9277 (Online) ISSN 2519-9269 (Print) Freq. : Quarterly Language : English Articles : 176

Please Wait ...